TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 5.

Giles, Mike and Ulbrich, Stefan :
CONVERGENCE OF LINEARIZED AND ADJOINT APPROXIMATIONS FOR DISCONTINUOUS SOLUTIONS OF CONSERVATION LAWS. PART 1: LINEARIZED APPROXIMATIONS AND LINEARIZED OUTPUT FUNCTIONALS.
In: Siam Journal on Numerical Analysis, 48 (3) pp. 882-904. ISSN 0036-1429
[Article] , (2010)

Giles, Mike and Ulbrich, Stefan :
CONVERGENCE OF LINEARIZED AND ADJOINT APPROXIMATIONS FOR DISCONTINUOUS SOLUTIONS OF CONSERVATION LAWS. PART 1: LINEARIZED APPROXIMATIONS AND LINEARIZED OUTPUT FUNCTIONALS.
[Online-Edition: http://dx.doi.org/10.1137/080727464]
In: Siam Journal on Numerical Analysis, 48 (3) pp. 882-904. ISSN 0036-1429
[Article] , (2010)

Giles, Mike and Ulbrich, Stefan :
CONVERGENCE OF LINEARIZED AND ADJOINT APPROXIMATIONS FOR DISCONTINUOUS SOLUTIONS OF CONSERVATION LAWS. PART 1: LINEARIZED APPROXIMATIONS AND LINEARIZED OUTPUT FUNCTIONALS.
[Online-Edition: http://dx.doi.org/10.1137/080727464]
In: Siam Journal on Numerical Analysis, 48 (3) pp. 882-904. ISSN 0036-1429
[Article] , (2010)

Giles, Mike and Ulbrich, Stefan :
CONVERGENCE OF LINEARIZED AND ADJOINT APPROXIMATIONS FOR DISCONTINUOUS SOLUTIONS OF CONSERVATION LAWS. PART 2: ADJOINT APPROXIMATIONS AND EXTENSIONS.
In: Siam Journal on Numerical Analysis, 48 (3) pp. 905-921. ISSN 0036-1429
[Article] , (2010)

Giles, Mike and Ulbrich, Stefan :
Convergence of Linearised and Adjoint Approximations for Discontinuous Solu-tions of Conservation Laws. Part 1: Linearised Approximations and Linearised Output Functionals.
In: SIAM Journal on Numerical Analysis, 48 pp. 882-904.
[Article] , (2010)

This list was generated on Sat May 25 00:52:59 2019 CEST.